# SDR CALA2013080590167

- Difficulty date: August 4, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 67,709 hours, 24,988 cycles
- Engine: Pwa PW2040
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE DECTECTOR CONTINUALLY SOUNDING.  R & R SMOKE DETECTOR.  CHECKED GOOD.
